# SDR HALA0600477

- Difficulty date: June 24, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON O/B SKIRT FAIRING 2ND ANGLE FWD OF AFT ENG MOUNT CRACKED PAST STOP DRILL.  REMOVED CRACKED SKIRT FAIRING ANGLE, 2ND FROM FWD OF AFT ENGINE MOUNT ON NR 1 ENGINE PYLON O/B SIDE AND INSTALLED NEW ANGLE PER SRM 51-40-04 AND SRM 51-40-02.
